Combatting anxiety on phs - AnabolicMinds.com

Combatting anxiety on phs

  1. jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2159

    Reputation

    Combatting anxiety on phs


    I've ran a cycle of m4ohn before, but in week 4 at 24mg I had anxiety problems and ended the cycle early. I have enough m4ohn for another cycle and would like to run a cutter. Does anyone have any suggestions for avoiding anxiety again? Are there supps that would help?

  2. tommyboy's Avatar
    Join Date
    Jul 2004
    Age
    34
    Posts
    226
    Rep Power
    237

    Reputation

    by anxiety do you mean stress and depression?





    Quote Originally Posted by jas123
    I've ran a cycle of m4ohn before, but in week 4 at 24mg I had anxiety problems and ended the cycle early. I have enough m4ohn for another cycle and would like to run a cutter. Does anyone have any suggestions for avoiding anxiety again? Are there supps that would help?
  3. jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2159

    Reputation

    No, it's different. I've never had it other than on cycle. The symptoms I've had are a feeling of tightening in the upper chest/throat (which was definitely the worst), jittery feeling like on ephedrine, things visually getting too bright all of a sudden, insomnia, and others.

    I'm a grad student and have to teach college classes. It's not fun to have these anxiety "attacks" or anxious feelings in front of an audience of people. I mean I'm sure no one noticed, but it's more than a little uncomfortable.
    •   
       

  4. CEDeoudes59's Avatar
    Join Date
    Nov 2002
    Posts
    3,928
    Rep Power
    3201

    Reputation

    Avoid stimulants (caffeine, etc.), it may be a sign your Blood Pressure is elevated - CoEnzyme10 or Hawthron may help. You could try some 'relaxing' teas (without caffeine of course).
    I know the feeling - I have it right now.
    My Little Site about Hair Loss & Anabolics-
    hair loss from steroids dot com
  5. jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2159

    Reputation

    Quote Originally Posted by Deoudes59
    Avoid stimulants (caffeine, etc.), it may be a sign your Blood Pressure is elevated - CoEnzyme10 or Hawthron may help. You could try some 'relaxing' teas (without caffeine of course).
    I know the feeling - I have it right now.
    Yeah caffeine made it worse. I was on Hawthorne last time, but it didn't help. Maybe I'll try the Co10 or Phenibut and St. John's as was described in a different thread.
    Good luck with yours.
  6. Alpha Dog's Avatar
    Join Date
    Oct 2002
    Posts
    935
    Rep Power
    613

    Reputation

    Theanine, Thiamine (although I have yet to try it) and Phenebuit. Phenebuit is a great anti-anxiety supplement, just don't exceed 600 mg/day and try to cycle, as it can be addictive.
  7. ryansm's Avatar
    Stats
    6'2"  305 lbs.
    Join Date
    Dec 2003
    Posts
    8,125
    Rep Power
    22017

    Reputation

    If you are actually diagnosed with anxiety/panic disorders, then I suggest staying away from any ph/ps AAS use period. I have recently been diagnosed with this problem, and I am now dealing with heart issues. I have tried to in the past use anything you can think of to sway the effects of anxiety while on ph's, but it's just not possible. Until the problem is fixed be it through drugs, or bio-feedback therapy then it is not going to subside.

  8. lifted's Avatar
    Join Date
    Apr 2003
    Age
    33
    Posts
    2,719
    Rep Power
    0

    Reputation

    When I'm on test I get those feelings a lot. It's like I'm just over anxious about things. And then from that stems naseau, loss of appetite, etc. I've also found that reducing any and all thermos, stimulants, etc helps a lot like deoudes said. And I've also noticed for some reason that if I let my body hold more water while on from either aromitization, bloat, etc, the feelings lessen to a considerab;e extent. But when I have to start hitting up the nolva again for gyno symptoms or what have you, they get bad again as I lose more water again.

    Thats' one thing that I actually look forward to when coming off....not being so over anxious.
  9. jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,065
    Rep Power
    2159

    Reputation

    Quote Originally Posted by bow
    Theanine, Thiamine (although I have yet to try it) and Phenebuit. Phenebuit is a great anti-anxiety supplement, just don't exceed 600 mg/day and try to cycle, as it can be addictive.
    Do you need to take the Phenibut every day or can you just take it when there are problems?

    ry, no I haven't been diagnosed. Sorry to hear about your condition. After I stopped PCT with nolva after my m4ohn cycle, I read up on anxiety. It seemed like for me it was all in my head and once I realized that, it went away. So I don't think that it's a disorder for me at this point. But I'm worried it may come back when I'm on.

    Lifted, that's an interesting insight. I thought nolva definitely made it worse for me.

    Thanks guys.
  

  
 

Similar Forum Threads

  1. Anxiety on PH-17?
    By bla55 in forum LG Sciences
    Replies: 16
    Last Post: 12-26-2012, 03:01 AM
  2. Replies: 16
    Last Post: 12-11-2004, 05:47 PM
  3. GVT vs. others on ph cycle?
    By LakeMountD in forum Exercise Science
    Replies: 15
    Last Post: 03-22-2003, 04:35 PM
  4. Best Protein to use while on PHs?
    By EPe9686518 in forum Supplements
    Replies: 8
    Last Post: 03-10-2003, 12:02 PM
  5. Cutting on PH - Keto Diet
    By Nelson in forum Anabolics
    Replies: 8
    Last Post: 12-24-2002, 01:56 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in